# SDR FDEA202112103090

- Difficulty date: December 10, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27220
- Aircraft time: 70,962 hours, 27,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDIS  927     33-50  7696     10DEC21  MUC  FACT  U  DOOR 1R  EMERGENCY LIGHT / SLIDE LIGHT INOP   FACT 10DEC21 10:27   MUC U  BULB REPLACED ACC AMM 33-51-06-2-1 (REV 128.10).  OPS TEST SATIS.
